# SDR DLL10961548

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 1516207121
- Condition: Binding
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR WILL NOT RETRACT AFTER T/O.  JACKED A/C, RIGHT GEAR WOULD NOT RAISE.  REPLACED RIGHT MAIN LANDING GEAR PHASE CONTROL MODULE PER M/M.  CYCLED GEAR SEVERAL TIMES, NOW OP AND LEAK CHECKS NORMAL.
